# SDR UALA2012071603825

- Difficulty date: July 13, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,753 hours, 22,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1005
- Part serial: 1170
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOPERATIVE UNTIL 22000 FT.  REPLACED RUDDER TRIM ACTUATOR PER MM, SYSTEM CHECK OKAY.
